# SDR IPXA2023120633589

- Difficulty date: December 6, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 55,852 hours, 8,804 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442637
- Part serial: BECK0613
- Condition: Faulted
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENG 3 FUEL VLV EICAS WITH ASSOC ENG 3 FAIL/ ENG 3 AUTOSTART 2X, ENG 3 RE-LIT INFLT BOTH TIMES, DIVERT REPLACE ENG 3 HMU REF MTR ID T3F18E003FW0V AND PFM WINDMILL  INSP CHK NML REF MTX ID T3F18E003G0JD. C/W GMM 04.02.15
